# SDR SWAA2021082497969

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPER ANGLE LOCATED BS540 AND BL0 TO LBL24 AT PASSENGER CABIN ; 2021-348757 / [01] REPLACED FLOOR STRUCTURE SUPPORT ANGLE LOC. BS540 AND BTW BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 143A0060 REV A; [02] REPLACED FLOOR STRUCTURE SUPPORT ANGLE LOC. BS540 AND BTW BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 143A0060 REV A MATERIAL USED P/N 143A5240-35 AND P/0 2021 178137; [03] STEP COMPLETE  RII VERIFIED
